Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 301, NWS Jackson, MS

April 27, 20114 parishes in Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 27, 2011, 5:07 AM CDT for 4 parishes in Louisiana. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 5:07 AM CDT (10:07 UTC)
Expired
Apr 27, 2011, 5:45 AM CDT
In force
38 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, Tensas Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 163 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 5:55 AM CDTTSTM WND DMG3 W Afton, LATREES AND POWER LINES DOWN IN THE AREA. TREES AND POWERLINES ALSO DOWN NEAR TALLULAH NEAR THE SAME TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 2:26 AM CDTTornado WatchSPC6 hr
Apr 27, 4:53 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1600 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1600 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
2.0
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS54 KJAN 271007
SVRJAN
LAC041-065-083-107-271045-
/O.NEW.KJAN.SV.W.0301.110427T1007Z-110427T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
507 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FRANKLIN PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF WINNSBORO...
  WESTERN MADISON PARISH IN NORTHEAST LOUISIANA...
  SOUTH CENTRAL RICHLAND PARISH IN NORTHEAST LOUISIANA...
  NORTHERN TENSAS PARISH IN NORTHEAST LOUISIANA...

* UNTIL 545 AM CDT

* AT 507 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LIDDIEVILLE MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CROWVILLE...NEWLIGHT...BAKERS...SOMERSET...TENDAL AND AFTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHWEST MISSISSIPPI.

&&

LAT...LON 3223 9191 3252 9120 3214 9118 3203 9186
      3211 9188 3213 9187 3215 9189
TIME...MOT...LOC 1007Z 245DEG 44KT 3215 9179

$$

40
1 follow-up statement
995 
WWUS54 KJAN 271032
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
532 AM CDT WED APR 27 2011

LAC083-271041-
/O.CAN.KJAN.SV.W.0301.000000T0000Z-110427T1045Z/
RICHLAND LA-
532 AM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RICHLAND PARISH
IS CANCELLED...

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT 
WEDNESDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND 
NORTHWEST MISSISSIPPI.

LAT...LON 3211 9188 3214 9185 3216 9183 3219 9182
      3252 9120 3214 9118 3203 9185
TIME...MOT...LOC 1031Z 251DEG 66KT 3213 9159

$$

LAC041-065-107-271045-
/O.CON.KJAN.SV.W.0301.000000T0000Z-110427T1045Z/
TENSAS LA-FRANKLIN LA-MADISON LA-
532 AM CDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR WESTERN MADISON...NORTHERN FRANKLIN AND NORTHERN TENSAS
PARISHES...

AT 531 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED JUST 
SOUTHEAST OF WINNSBORO MOVING EAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROWVILLE...NEWLIGHT...BAKERS...SOMERSET AND AFTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHWEST MISSISSIPPI.

&&

LAT...LON 3211 9188 3214 9185 3216 9183 3219 9182
      3252 9120 3214 9118 3203 9185
TIME...MOT...LOC 1031Z 251DEG 66KT 3213 9159

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 5:02 AM CDT, 5 minutes earlier.

Area forecast discussion, Apr 27, 5:02 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CDT WED APR 27 2011

.DISCUSSION...A VERY INTENSE UPPER TROUGH WILL MOVE ACROSS THE
FORECAST AREA TODAY. STRONG WIND FIELDS WILL CONTINUE AS A VIGOROUS
UPPER LEVEL JET PUNCHES INTO THE AREA AND A HEALTHY LOW LEVEL JET
REMAINS POSITIONED ACROSS THE AREA. THE PRIMARY FORECAST QUESTION OF
THE DAY IS THE EXTENT THAT THE AIR MASS CAN RECOVER IN THE WAKE OF
THE DESTRUCTIVE THUNDERSTORM COMPLEX THAT MOVED ACROSS ALL BUT SRN
ZONES DURING THE EARLY MORNING. TEMPS AND DEWPOINTS HAVE COOLED IN
RESPONSE TO THE PASSAGE OF THIS FEATURE WITH MOST OF THE AREA
REPORTING SURFACE DEWPOINTS IN THE LOWER 60S. A POOL OF JUICIER AND
MORE UNSTABLE AIR LIES JUST TO OUR SOUTH THIS MORNING AND HEALTHY
LOW LEVEL FLOW WILL HELP MOISTURE TRANSPORT INTO THE AREA. ALTHOUGH
CAPE VALUES HAVE DIMINISHED OVER MUCH OF THE AREA THE AIR MASS IS
RECOVERING QUICKLY AS INDICATED BY DEVELOPING CONVECTION OVER WRN
ZONES. ATMOSPHERIC FORCING WILL ONLY GET STRONGER WITH TIME TODAY SO
THE BOTTOM LINE IS THAT MORE CONVECTION IS EXPECTED TO SPREAD OVER
THE AREA FROM THE WEST. ALTHOUGH THE RISK OF TORNADOES HAS
DIMINISHED FOR MOST OF THE AREA...SRN/ESPECIALLY SERN/ZONES BEING
THE POSSIBLE EXCEPTION...THE SEVERE POTENTIAL FOR LARGE HAIL AND
DAMAGING WINDS WILL CONTINUE.

MUCH OF THE AREA RECEIVED PERIODS OF HEAVIER RAINFALL THIS MORNING
AND GENERALLY SCATTERED CONVECTION EXPECTED TODAY WILL PRODUCE
ADDITIONAL SHORT LIVED PERIODS OF HEAVIER RAIN. THE FLASH FLOOD
WATCH WILL STAND AS IS FOR NOW. THE WIND ADVISORY WILL ALSO REMAIN
IN EFFECT AS THE SURFACE PRESSURE GRADIENT IS STILL EXPECTED TO
TIGHTEN SIGNIFICANTLY AHEAD OF THE FRONT TODAY.

RAIN CHANCES WILL END FROM THE WEST THIS AFTERNOON AND EVENING IN
THE WAKE OF THE FRONT...WHICH WILL EXTEND FROM ECNTRL TO SCNTRL
ZONES BY 00Z THURSDAY AND EXIT THE FORECAST AREA THIS EVENING.

SURFACE RIDGING BUILDS INTO THE AREA THURSDAY. THE NEXT FRONTAL
BOUNDARY WILL APPROACH THE AREA SUNDAY AND SLIDE INTO THE REGION AS
THE ASSOCIATED SURFACE LOW CENTER LIFTS OUT TO THE NE. 30-40KT LOW
LEVEL JET FLOW IS FORECAST AHEAD OF THIS SYSTEM WITH AREAS OF DECENT
INSTABILITY. THUNDERSTORMS WILL DEVELOP BUT THE CHANCE OF SEVERE
STORMS IS NOT LOOKING GOOD ENOUGH TO INCLUDE IN THE HWO AT THIS
TIME. ISENTROPIC LIFT IN THE WAKE OF THE BOUNDARY WILL MAINTAIN
SLIGHT RAIN CHANCES INTO MONDAY EVENING.  HIGH PRESSURE REBUILDS
BACK INTO THE AREA TUESDAY.

AS FAR AS GUIDANCE GOES...INCREASED HIGHS TEMPS A FEW DEGREES FOR
THURSDAY. MEX POPS LOOKED OVERDONE FOR SATURDAY AND THE DRY AVG
ENSEMBLE NUMBERS WERE FOLLOWED.
&&

.AVIATION...DANGEROUS FLYING WEATHER IS EXPECTED OVER THE AREA TODAY
AS STRONG TO SEVERE THUNDERSTORMS DEVELOP AGAIN OVER THE AREA. WIND
SPEEDS WILL BE ON THE INCREASE AS THE COLD FRONT/LOW PRESSURE CENTER
APPROACH WITH WIND GUSTS ABOVE 30 KTS POSSIBLE THIS AFTERNOON.
WIDESPREAD MVFR CONDITIONS THIS MORNING WILL GIVE WAY TO SCT-BKN
2-4K FEET DECK THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       84  52  73  48 /  46  17   0   0
MERIDIAN      84  54  76  44 /  78  41   0   0
VICKSBURG     84  51  74  44 /  42  13   0   0
HATTIESBURG   85  56  77  46 /  60  20   0   0
NATCHEZ       85  49  72  47 /  42  10   0   0
GREENVILLE    84  52  73  49 /  53  14   0   0
GREENWOOD     84  51  73  49 /  62  22   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MSZ018-019-
     025>044-047>049.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
     MSZ018-019-025>066-072>074.

LA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ007>009-
     015-016-023-025.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
     LAZ007>009-015-016-023>026.

AR...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ARZ074-075.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.

&&

03
Hazardous weather outlook, Apr 26, 10:27 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1027 PM CDT TUE APR 26 2011

ARZ074-075-LAZ007-MSZ018-019-025-026-034-280330-
ASHLEY-CHICOT-MOREHOUSE-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
WASHINGTON-
1027 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT THROUGH
AROUND MIDDAY WEDNESDAY. TORNADOES...POSSIBLY STRONG AND LONG
TRACKED...VERY LARGE HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING
WIND GUSTS TO 80 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS.

AN UNSUALLY STRONG LOW PRESSURE SYSTEM FOR LATE SPRING IS FORECAST TO
MOVE NORTHEAST THROUGH THE MID SOUTH THROUGH WEDNESDAY. THIS WILL
RESULT IN SEVERAL ROUNDS OF STRONG TO SEVERE STORMS BEGINNING LATE
THIS EVENING AND CONTINUING THROUGH WEDNESDAY MORNING. THE ATMOSPHERE
IS FORECAST TO BE VERY SUPPORTIVE FOR SEVERE STORMS CAPABLE OF
PRODUCING SIGNIFICANT SEVERE WEATHER.

IN ADDITION TO THE SEVERE WEATHER THREAT...THE POTENTIAL FOR SEVERAL
ROUNDS OF STORMS PRODUCING VERY HEAVY RAINFALL WILL RESULT IN A RISK
FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS EXPECTED TONIGHT AND WEDNESDAY.

LAZ008-009-015-016-023>025-MSZ027>033-035>052-280330-
WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA-
CATAHOULA-TENSAS-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-
1027 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED LATE TONIGHT
THROUGH MUCH OF WEDNESDAY...WITH THE GREATEST RISK EXPECTED
WEDNESDAY. TORNADOES...POSSIBLY STRONG AND LONG TRACKED...VERY LARGE
HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WIND GUSTS TO 80 MPH
WILL BE POSSIBLE WITH THE MOST INTENSE STORMS.

AN UNSUALLY STRONG LOW PRESSURE SYSTEM FOR LATE SPRING IS FORECAST TO
MOVE NORTHEAST THROUGH THE MID SOUTH THROUGH WEDNESDAY. THIS WILL
RESULT IN SEVERAL ROUNDS OF STRONG TO SEVERE STORMS BEGINNING LATE
THIS EVENING AND CONTINUING THROUGH WEDNESDAY. THE ATMOSPHERE IS
FORECAST TO BE VERY SUPPORTIVE FOR SEVERE STORMS CAPABLE OF PRODUCING
HIGH-END SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NECESSARY TONIGHT AND WEDNESDAY.

LAZ026-MSZ053>066-072>074-280330-
CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1027 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

ISOLATED SEVERE STORMS WILL BE POSSIBLE PRIOR TO DAYBREAK
WEDNESDAY...AND THE RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE
DURING THE DAY. THIS WILL OCCCUR AS A STRONG COLD FRONT MOVES INTO THE
REGION FROM THE WEST. AT THE CURRENT TIME...IT IS STILL SOMEWHAT
UNCERTAIN HOW MANY...IF ANY...STORMS WILL FORM ACROSS THE AREA DUE TO
THE PRESENCE OF WARM AIR ALOFT IN THE ATMOSPHERE. HOWEVER...IF STORMS
DO DEVELOP...THE ATMOSPHERE WILL BE VERY SUPPORTIVE OF SIGNIFICANT
SEVERE WEATHER...INCLUDING THE POSSIBILITY OF STRONG
TORNADOES...DAMAGING WINDS...AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NECESSARY WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Local storm report, Apr 27, 4:56 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
456 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     TORNADO          CUMBERLAND              33.62N 89.08W
04/27/2011                   WEBSTER            MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN...RD SIGNS DOWN.

&&

CME
Local storm report, Apr 27, 4:59 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     TSTM WND DMG     3 NE DECATUR            32.47N 89.07W
04/27/2011                   NEWTON             MS   BROADCAST MEDIA

            TREES AND POWER LINES DOWN ON LITTLE ROCK-DECATUR RD.

&&

CME
Special weather statement, Apr 27, 5:00 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CDT WED APR 27 2011

ARZ075-MSZ018-019-034-271030-
CHICOT AR-BOLIVAR MS-SUNFLOWER MS-WASHINGTON MS-
500 AM CDT WED APR 27 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES WEST OF DERMOTT
TO 6 MILES WEST OF HOLLY RIDGE AT 500 AM CDT...MOVING NORTH AT 40
MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THESE STORMS.

PEOPLE IN NORTHERN WASHINGTON...SUNFLOWER...BOLIVAR AND NORTHERN
CHICOT COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3386 9044 3339 9063 3346 9145 3357 9144
      3352 9126 3359 9122 3359 9117 3364 9116
      3369 9122 3372 9121 3372 9116 3367 9109
      3368 9104 3371 9105 3370 9112 3373 9115
      3379 9114 3379 9099 3385 9107 3390 9105
TIME...MOT...LOC 1000Z 202DEG 33KT 3356 9150 3351 9083

BK
Local storm report, Apr 27, 5:01 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
501 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND DMG     CLINTON                 32.34N 90.33W
04/27/2011                   HINDS              MS   EMERGENCY MNGR

            LARGE OAK FELL ON A HOUSE IN THE HILLCREST SUBDIVISION

0345 AM     TSTM WND DMG     PHILADELPHIA            32.77N 89.11W
04/27/2011                   NESHOBA            MS   EMERGENCY MNGR

            ELECTRICITY OUT IN PHILADELPHIA AND NORTHEAST OF DIXON.
            TREE DOWN NEAR RANGE AVE AND BAY STREET

0410 AM     TSTM WND DMG     3 S DE KALB             32.73N 88.66W
04/27/2011                   KEMPER             MS   AIRPLANE PILOT

            TREES DOWN ON HIGHWAY 39 SOUTH OF DEKALB

&&
Local storm report, Apr 27, 5:02 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     TSTM WND DMG     3 S DE KALB             32.73N 88.66W
04/27/2011                   KEMPER             MS   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 39 SOUTH OF DEKALB

&&
Local storm report, Apr 27, 5:04 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
504 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TORNADO          MONTPELIER              33.72N 88.95W
04/27/2011                   CLAY               MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN, SEVERAL HOMES WITH DAMAGED ROOFS,
            NUMEROUS POWERLINES DOWN AND ONE PERSON TRAPPED IN A
            VEHICLE.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:55 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland80 min
Apr 26, 10:31 PM CDTTornado WarningJANMorehouse59 min
Apr 26, 10:54 PM CDTTornado WarningJANMorehouse41 min
Apr 26, 11:05 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll40 min
Apr 26, 11:08 PM CDTTornado WarningJANEast Carroll, West Carroll67 min
Apr 26, 11:17 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland43 min
Apr 26, 11:27 PM CDTFlash Flood WarningJANEast Carroll, Madison, Morehouse, Richland, West Carroll2 hr
Apr 26, 11:30 PM CDTTornado WarningJANMorehouse34 min
Apr 26, 11:40 PM CDTTornado WarningJANFranklin, Richland, West Carroll65 min
Apr 26, 11:59 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland, West Carroll46 min
Apr 27, 12:05 AM CDTTornado WarningJANFranklin, Richland55 min
Apr 27, 12:08 AM CDTTornado WarningJANEast Carroll, West Carroll67 min
Apr 27, 12:34 AM CDTFlash Flood WarningJANFranklin, Madison, Richland116 min
Apr 27, 12:36 AM CDTSevere Thunderstorm WarningJANMadison, Tensas54 min
Apr 27, 12:41 AM CDTSevere Thunderstorm WarningJANFranklin, Richland, West Carroll34 min
Apr 27, 1:10 AM CDTSevere Thunderstorm WarningJANFranklin, Madison, Richland50 min
Apr 27, 1:21 AM CDTFlash Flood WarningJANEast Carroll, Franklin, Madison, Morehouse, Richland, West Carroll114 min
Apr 27, 1:27 AM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland63 min
Apr 27, 1:43 AM CDTSevere Thunderstorm WarningJANFranklin, Madison, Tensas47 min
Apr 27, 1:58 AM CDTTornado WarningJANCatahoula, Concordia, Franklin, Tensas47 min
Apr 27, 2:20 AM CDTFlash Flood WarningJANCatahoula, Concordia, Franklin, Madison, Richland, Tensas115 min
Apr 27, 2:42 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin, Tensas48 min
Apr 27, 3:30 AM CDTSevere Thunderstorm WarningJANTensas45 min
Apr 27, 5:20 AM CDTTornado WarningJANFranklin, Madison, Tensas40 min
Apr 27, 5:40 AM CDTSevere Thunderstorm WarningJANFranklin, Madison, Tensas36 min
Apr 27, 5:45 AM CDTSevere Thunderstorm WarningJANEast Carroll, Madison32 min
Apr 27, 11:06 AM CDTSpecial Weather StatementJANMorehouse29 min
Apr 27, 1:34 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Tensas56 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.